MAUDE Adverse Event Report: HILL-ROM CARY NCM; VOALTE NURSE CALL; SYSTEM, COMMUNICATION, POWERED

HILL-ROM CARY NCM; VOALTE NURSE CALL; SYSTEM, COMMUNICATION, POWERED
Model Number 3.6
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The navicare® nurse call¿ (nnc) system is a comprehensive communication and information management system that helps caregivers provide the best possible care to patients in the most efficient manner.The system facilitates communication within a nursing unit.Caregivers have the ability to quickly locate and communicate with a fellow staff member, and patients can easily communicate with caregivers, the nursing station, or directly to their primary caregiver.In addition, nnc enables the generation of reports, such as a call activity report or a caregiver location history report.Troubleshooting activities performed by hillrom found when a code blue alert was placed in icu 03, the pbx operator saw the alert, but it did not tone, and the cause was determined to be due to misconfigured notification procedures.There was no patient injury associated with the reported event.A missed code blue alert tone by the hospital pbx operator is likely to cause or contribute to a serious injury or death if it were to recur, as a manual or automated facility-wide announcement of the event and a summons for assistance to the code blue call is commonly performed by a pbx staff member.Hillrom is cautiously reporting this event.
 
Event or Problem Description
It was reported that code blue calls were not annunciating at the pbx operator for rooms icu 01 and icu 03 on the 2nd floor; however, the calls were annunciating locally.There was no patient injury associated with this report.This event was captured under hillrom complaint ref # (b)(4).

Brand Name
NCM; VOALTE NURSE CALL
Common Device Name
SYSTEM, COMMUNICATION, POWERED
Manufacturer (Section D)
HILL-ROM CARY
1225 crescent green dr., suite 300
cary NC 27518
Manufacturer Contact
keighley crosthwaite
1225 crescent green dr., suite 300
cary, NC 27518
8129310130
MDR Report Key16442118
Report Number2027454-2023-00016
Device Sequence Number17600991
Product Code ILQ
UDI-Device Identifier00887761001541
UDI-Public00887761001541
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3.6
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2023
Initial Report FDA Received Date02/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown